Alert archive / California / High Surf Advisories in 2008
High Surf Advisory 3, NWS Eureka, CA
NWS Eureka, CA issued this high surf advisory at Jan 31, 2008, 3:50 AM PST. It took effect at Feb 1, 2008, 2:00 AM PST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jan 31, 2008, 3:50 AM PST (11:50 UTC)
- In effect from
- Feb 1, 2008, 2:00 AM PST
- Expired
- Feb 1, 2008, 6:00 PM PST
- In force
- 16 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS46 KEKA 311150 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 350 AM PST THU JAN 31 2008 ...HIGH SURF TO AFFECT THE NORTHERN CALIFORNIA COAST LATE TONIGHT THROUGH FRIDAY EVENING... .DEEP LOW PRESSURE SYSTEM IN THE GULF OF ALASKA WILL SEND 20 FOOT SWELL INTO NORTHWEST CALIFORNIA WATERS LATE TONIGHT THROUGH FRI. CAZ001-010100- /O.NEW.KEKA.SU.Y.0003.080201T1000Z-080202T0200Z/ REDWOOD COAST- 350 AM PST THU JAN 31 2008 ...HIGH SURF ADVISORY IN EFFECT FROM 2 AM TO 6 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 6 PM PST FRIDAY. SWELL IS EXPECTED TO BUILD TO 18 FEET LATE TONIGHT AND CONTINUE AROUND 18 TO 20 KT FEET WITH PERIODS OF 16 SECONDS ON FRIDAY. SWELL OF THIS MAGNITUDE HAS THE POTENTIAL TO PRODUCE HAZARDOUS SURF CONDITIONS. PEOPLE ARE ADVISED TO REMAIN WELL AWAY FROM THE SURF ZONE. WAVES CAN SUDDENLY RISE UP AND SWEEP YOU INTO THE COLD AND FRIGID WATER. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION. $$ CAZ002-010100- /O.NEW.KEKA.SU.Y.0003.080201T1700Z-080202T0600Z/ MENDOCINO COAST- 350 AM PST THU JAN 31 2008 ...HIGH SURF ADVISORY IN EFFECT FROM 9 AM TO 10 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 10 PM PST FRIDAY. SWELL IS EXPECTED TO BUILD TO 18 TO 20 KT FEET WITH PERIODS NEAR 16 SECONDS ON FRIDAY. SWELL OF THIS MAGNITUDE HAS THE POTENTIAL TO PRODUCE HAZARDOUS SURF CONDITIONS. PEOPLE ARE ADVISED TO REMAIN WELL AWAY FROM THE SURF ZONE. WAVES CAN SUDDENLY RISE UP AND SWEEP YOU INTO THE COLD AND FRIGID WATER. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION. $$
4 follow-up statements
000 WHUS46 KEKA 312127 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 127 PM PST THU JAN 31 2008 ...HIGH SURF TO AFFECT THE NORTHERN CALIFORNIA COAST LATE TONIGHT THROUGH FRIDAY EVENING... .DEEP LOW PRESSURE SYSTEM IN THE GULF OF ALASKA WILL SEND 20 FOOT SWELL INTO NORTHWEST CALIFORNIA WATERS LATE TONIGHT THROUGH FRI. CAZ001-011300- /O.CON.KEKA.SU.Y.0003.080201T1000Z-080202T0200Z/ REDWOOD COAST- 127 PM PST THU JAN 31 2008 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM PST FRIDAY... NORTHWEST SWELL WILL BUILD TO 18 FEET LATE TONIGHT AND CONTINUE AROUND 18 TO 20 KT FEET WITH PERIODS OF 15 SECONDS ON FRIDAY. SWELL OF THIS MAGNITUDE HAS THE POTENTIAL TO PRODUCE HAZARDOUS SURF CONDITIONS. PEOPLE ARE ADVISED TO REMAIN WELL AWAY FROM THE SURF ZONE. WAVES CAN SUDDENLY RISE UP AND SWEEP YOU INTO THE COLD AND FRIGID WATER. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION. $$ CAZ002-011300- /O.CON.KEKA.SU.Y.0003.080201T1700Z-080202T0600Z/ MENDOCINO COAST- 127 PM PST THU JAN 31 2008 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 9 AM TO 10 PM PST FRIDAY... NORTHWEST SWELL WILL BUILD TO 18 TO 20 KT FEET WITH PERIODS NEAR 15 SECONDS ON FRIDAY. SWELL OF THIS MAGNITUDE HAS THE POTENTIAL TO PRODUCE HAZARDOUS SURF CONDITIONS. PEOPLE ARE ADVISED TO REMAIN WELL AWAY FROM THE SURF ZONE. WAVES CAN SUDDENLY RISE UP AND SWEEP YOU INTO THE COLD AND FRIGID WATER. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION. $$
000 WHUS46 KEKA 011232 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 432 AM PST FRI FEB 1 2008 ...HIGH SURF TO AFFECT THE NORTHERN CALIFORNIA COAST TOADY... .DEEP LOW PRESSURE SYSTEM IN THE GULF OF ALASKA WILL SEND 20 FOOT SWELL INTO NORTHWEST CALIFORNIA WATERS TODAY. CAZ001-020145- /O.CON.KEKA.SU.Y.0003.000000T0000Z-080202T0200Z/ REDWOOD COAST- 432 AM PST FRI FEB 1 2008 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... NORTHWEST SWELL OF 18 TO 22 FEET HAS SPREAD INTO DEL NORTE COUNTY AND HUMBOLDT COUNTY COASTAL WATERS EARLY THIS MORNING. AS OF 4 AM...BUOYS NEAR HUMBOLDT BAY WERE RECORDING 18 TO 20 FOOT SWELL WITH PERIODS OF 19 SECONDS. THE SWELL MAY BRIEFLY HIT 24 FEET BY 9 AM. THE SWELL IS EXPECTED TO DECLINE THIS AFTERNOON...AND SHOULD FALL BELOW 18 FEET BY 6 PM. SWELL OF THIS MAGNITUDE HAS THE POTENTIAL TO PRODUCE HAZARDOUS SURF CONDITIONS. PEOPLE ARE ADVISED TO REMAIN WELL AWAY FROM THE SURF ZONE. WAVES CAN SUDDENLY RISE UP AND SWEEP YOU INTO THE COLD AND FRIGID WATER. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION. $$ CAZ002-020145- /O.CON.KEKA.SU.Y.0003.080201T1700Z-080202T0600Z/ MENDOCINO COAST- 432 AM PST FRI FEB 1 2008 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM PST THIS EVENING... NORTHWEST SWELL AROUND 20 FEET WILL SPREAD SOUTHWARD INTO MENDOCINO COASTAL WATERS LATER THIS MORNING. AS OF 4 AM...A BUOY ANCHORED SOUTHWEST OF CAPE MENDOCINO WAS REPORTING 18 FOOT SWELL WITH PERIODS OF 18 SECONDS...BUT BUOY 14 NORTHWEST OF POINT ARENA WAS ONLY REPORTING 13 FOOT SWELL WITH A PERIOD OF 19 SECONDS. THE SWELL WILL CONTINUE TO BUILD THIS MORNING...AND REACH 20 TO 21 FEET BY 10 AM. THE SWELL IS EXPECTED TO DECLINE THIS AFTERNOON AND EVENING...AND SHOULD FALL BELOW 18 FEET BY 8 PM. SWELL OF THIS MAGNITUDE HAS THE POTENTIAL TO PRODUCE HAZARDOUS SURF CONDITIONS. PEOPLE ARE ADVISED TO REMAIN WELL AWAY FROM THE SURF ZONE. WAVES CAN SUDDENLY RISE UP AND SWEEP YOU INTO THE COLD AND FRIGID WATER. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION. $$
000 WHUS46 KEKA 012320 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 320 PM PST FRI FEB 1 2008 CAZ002-020030- /O.CAN.KEKA.SU.Y.0003.000000T0000Z-080202T0600Z/ MENDOCINO COAST- 320 PM PST FRI FEB 1 2008 ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HIGH SURF ADVISORY. BUOY REPORTS OFF THE MENDOCINO COAST INDICATE THAT WAVE HEIGHTS HAVE FALLEN BELOW 18 FEET AND WILL REMAIN AROUND 14 TO 16 FEET OVERNIGHT. THEREFORE...THE HIGH SURF ADVISORY HAS BEEN CANCELLED. $$ CAZ001-020200- /O.CON.KEKA.SU.Y.0003.000000T0000Z-080202T0200Z/ REDWOOD COAST- 320 PM PST FRI FEB 1 2008 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... BUOY REPORTS FROM NEAR HUMBOLDT BAY AND CAPE MENDOCINO CONTINUE TO INDICATE WAVE HEIGHTS OF 17 TO 18 FEET THIS AFTERNOON. THE SWELL IS EXPECTED TO DECLINE THROUGH THE REST OF THE AFTERNOON...AND SHOULD FALL BELOW 18 FEET BY 6 PM. SWELL OF THIS MAGNITUDE HAS THE POTENTIAL TO PRODUCE HAZARDOUS SURF CONDITIONS. PEOPLE ARE ADVISED TO REMAIN WELL AWAY FROM THE SURF ZONE. WAVES CAN SUDDENLY RISE UP AND SWEEP YOU INTO THE COLD AND FRIGID WATER. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION. $$ LERMAN
000 WHUS46 KEKA 020153 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 553 PM PST FRI FEB 1 2008 ...HIGH SURF ADVISORY FOR THE REDWOOD COAST EXPIRES AT 600 PM... .WAVE HEIGHTS CONTINUE TO SUBSIDE IN THE SURF ZONE ALONG THE REDWOOD COAST AND THE HIGH SURF ADVISORY WILL BE ALLOWED TO EXPIRE AT 600 PM. CAZ001-020300- /O.EXP.KEKA.SU.Y.0003.000000T0000Z-080202T0200Z/ REDWOOD COAST- 553 PM PST FRI FEB 1 2008 ...HIGH SURF ADVISORY WILL EXPIRE AT 6 PM PST THIS AFTERNOON... DIMINISHING SWELL WILL RESULT IN LOWER BREAKER HEIGHTS THROUGH THIS EVENING AND A HIGH SURF ADVISORY WILL NO LONGER BE IN EFFECT AFTER 600 PM. BEACH GOERS OR THOSE FISHING OFF JETTIES HOWEVER SHOULD CONTINUE TO USE CAUTION EVEN THOUGH THE HIGH SURF ADVISORY EXPIRES. HIGH TIDES OCCUR AROUND 900 PM AND THIS IS THE TIME WHEN WATER MAY RUN A BIT HIGHER ONTO THE SAND. $$ COLBY
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this high surf advisory went out at Jan 30, 4:36 PM PST, 11 hours 14 minutes earlier.
Area forecast discussion, Jan 30, 4:36 PM PST, 11 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 436 PM PST WED JAN 30 2008 .SYNOPSIS...A STRONG LOW PRESSURE SYSTEM WILL SLAM INTO THE PACIFIC NORTHWEST EARLY THURSDAY...SPREADING RAIN AND MOUNTAIN ACROSS NORTHERN CALIFORNIA OVERNIGHT THROUGH THURSDAY. HEAVY SNOW WARNINGS ARE POSTED FOR MOST INLAND LOCATIONS AWAY FROM THE OCEAN. TRAVEL AT ELEVATIONS ABOVE 2000 FEET WILL BE HAZARDOUS THROUGH THURSDAY EVENING. ANOTHER STORM SYSTEM WILL BRING RAIN AND SNOW TO THE AREA SATURDAY AFTERNOON THROUGH SUNDAY MORNING. A BRIEF BREAK FROM THE RAIN IS EXPECTED EARLY NEXT WEEK...AS MILDER AND DRIER AIR ALOFT OVERSPREADS THE REGION. && .DISCUSSION...CLOUDS AHEAD OF APPROACHING SYSTEM ALREADY SPREADING OVER REMNANT AIR MASS FROM PREVIOUS STORM. LITTLE DAYTIME WARMING TODAY WITH ONLY A HAND FULL OF INLAND SITES ABLE TO CRACK 40 DEG AMID SURROUNDING SNOW PACK. SOUTHERLY FLOW ON ITS OWN LIKELY WONT PREVENT LOCALLY LOWER SNOW LEVELS INTO INTERIOR VALLEYS THROUGH PCPN ONSET AND POST-EDITED FOR LOCALLY LOWER WINTER WEATHER ACROSS INTERIOR VALLEYS IN WARNING ZONES. BULK OF EXPECTED SNOW ACCUMULATION HOWEVER LOOKS POISED TO BLANKET ELEVATIONS ABOVE 2000 FT WITH WARNING CRITERIA SNOWFALL...MOST OF IT THURSDAY. QPF DOESNT APPEAR TO BE LIMITING FACTOR AS MUCH AS WARM AIR ADVECTION STRENGTH DOES. THUS CONFIDENCE IS A BIT HIGHER OVER TRINITY COUNTY COMPARED TO SOUTHERN MENDOCINO AND THE WESTERN NORTH COAST INTERIOR...BUT ENOUGH OF THE SOUTHERN AND WESTERN MOUNTAINS SHOULD GET HIT WITH CRIPPLING SNOW. HIGH SURF ADVISORY REMAINS POSTED FOR REDWOOD COAST ALTHOUGH EXPECTED HEIGHTS WILL DO WELL TO REACH LOWER PORTIONS OF CRITERIA THRESHOLD AS IT STANDS NOW. WILL KEEP THE H.S.A. THROUGH EARLY EVENING BUT IT MAY BE CANCELED BEFORE 11 PM IF LATEST WW3 DATA TRENDS PAN OUT. WITH MORE LOW ELEVATION RAINS ON THE WAY...HYDROGRAPHS FROM AREA MAINSTEM RIVERS SHOW MODERATE RISES FEB 1ST AND 2ND WITH NAVARRO AT NAVARRO FCST TO REMAIN A FEW FEET BELOW FLOOD STAGE AND THE EEL AT FERNBRIDGE FALLING JUST BELOW MONITOR STAGE. BOTH THESE SITES WILL REQUIRE CLOSE SCRUTINY AS ANY UNDER-ERROR IN FCST RAINFALL AMOUNTS COULD INDUCE MINOR FLOODING IN THESE AREAS LATE FRIDAY INTO SATURDAY. -MC && .AVIATION...SCATTERED SHOWERS WITH OCCASIONAL MVFR CONDITIONS WILL CONTINUE THROUGH THE EVENING AS A WARM FRONT APPROACHES NORTHWESTERN CALIFORNIA. SOUTHERLY WINDS WILL INCREASE ALONG COASTAL AREAS THROUGH THE EVENING AS THE WARM FRONT NEARS THE COAST. LOCALIZED GUSTS UP TO 30KT IS POSSIBLE MAINLY NORTH OF CAPE MENDOCINO. A COLD FRONT FOLLOWS CLOSE BEHIND THE WARM FRONT...AND BREEZY WINDS WILL PERSIST OVERNIGHT. SHOWERS WILL BECOME MORE STEADY LATE IN THE EVENING AS THE COLD FRONT NEARS CALIFORNIA. -TH && .MARINE...AFTERNOON BUOY OBSERVATIONS ARE IN BETTER ALIGNMENT WITH GUIDANCE THAN PREVIOUS MODEL RUNS. HAVE LEFT THE HIGH SURF AND HAZARDOUS SEAS WARNING AS IS SINCE AFTERNOON NEAR SHORE BUOY OBSERVATIONS HAVE BEEN GRADUALLY INCREASING. AT 21Z AND 22Z BUOY #15 REPORTED A 21 FEET SWELL AT 16 SECONDS...AND BUOY #22 REPORTED 15 FEET SWELL AT 14 SECONDS. INTERPOLATION OF THESE TWO BUOYS SUGGEST THAT HAZARDOUS SEAS WARNING CONDITIONS CURRENTLY EXIST IN THE NORTHERN WATERS. EXPECT THE SWELL TO PEAK IN THE EARLY EVENING. HAVE CONTINUED THE HAZARDOUS SEAS WARNING FOR THE NORTHERN WATERS AND THE HIGH SURF ADVISORY FOR THE REDWOOD COAST. -TH && .EKA WATCHES/WARNINGS/ADVISORIES... HIGH SURF ADVISORY UNTIL 11 PM PST THIS EVENING FOR CAZ001. HEAVY SNOW WARNING FROM MIDNIGHT TONIGHT TO MIDNIGHT PST THURSDAY NIGHT FOR CAZ003-004. HEAVY SNOW WARNING FROM 4 AM THURSDAY TO MIDNIGHT PST THURSDAY NIGHT FOR CAZ076. SMALL CRAFT ADVISORY FOR WINDS FROM 10 PM THIS EVENING TO MIDNIGHT PST TONIGHT FOR PZZ450-470. GALE WARNING FROM MIDNIGHT TONIGHT TO 8 AM PST THURSDAY FOR PZZ450-470. HAZARDOUS SEAS WARNING UNTIL 10 PM PST THIS EVENING FOR PZZ450-470. SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 AM PST FRIDAY FOR PZZ455-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jan 30, 2:49 PM PST, 13 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 249 PM PST WED JAN 30 2008 CAZ001-002-312300- REDWOOD COAST-MENDOCINO COAST- 249 PM PST WED JAN 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 11 PM PST TONIGHT. PLEASE SEE SFOCFWEKA FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER PACIFIC STORM MOVING ACROSS THE REGION WILL BRING ADDITIONAL RAIN WITH MOUNTAIN SNOW ABOVE 2000 FEET TO THE REGION THROUGH THURSDAY NIGHT. STRONG WIND GUSTS OF 40 TO 50 MPH ALONG RIDGES AND EXPOSED AREAS ARE LIKELY THURSDAY MORNING. WET WEATHER WILL CONTINUE THROUGH THE WEEKEND AS ADDITIONAL STORMS MOVE ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT...WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. PLEASE REPORT ANY SNOW ACCUMULATIONS...FLOODING...OR WINDS SPEEDS GREATER THAN 35 MPH CAZ003-004-312300- NORTH COAST INTERIOR-UPPER TRINITY RIVER- 249 PM PST WED JAN 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A HEAVY SNOW WARNING IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT PST THURSDAY NIGHT ABOVE 2000 FEET. ANOTHER PACIFIC STORM MOVING ACROSS THE REGION WILL BRING ADDITIONAL SNOW ACCUMULATIONS TO THE REGION THROUGH THURSDAY NIGHT. PLEASE SEE SFOWSWEKA FOR MORE INFORMATION ON SNOW AMOUNTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST THURSDAY. WET WEATHER WITH LOW SNOW LEVELS WILL CONTINUE THROUGH THE WEEKEND AS ADDITIONAL STORMS MOVE ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT...WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. PLEASE REPORT ANY SNOW ACCUMULATIONS...FLOODING...OR WINDS SPEEDS GREATER THAN 35 MPH CAZ076-312300- MENDOCINO INTERIOR- 249 PM PST WED JAN 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A HEAVY SNOW WARNING IS IN EFFECT FROM 4 AM THURSDAY TO MIDNIGHT PST THURSDAY NIGHT ABOVE 2000 FEET. ANOTHER PACIFIC STORM MOVING ACROSS THE REGION WILL BRING ADDITIONAL SNOW ACCUMULATIONS TO THE REGION THROUGH THURSDAY NIGHT. PLEASE SEE SFOWSWEKA FOR MORE INFORMATION ON SNOW AMOUNTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST THURSDAY. WET WEATHER WITH LOW SNOW LEVELS WILL CONTINUE THROUGH THE WEEKEND AS ADDITIONAL STORMS MOVE ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT...WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. PLEASE REPORT ANY SNOW ACCUMULATIONS...FLOODING...OR WINDS SPEEDS GREATER THAN 35 MPH
Nearby
High Surf Advisories in California, 2008Every high surf advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.